RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shterenberg, Roman Grigor'evich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:471
Abstract pages:3689
Full texts:1367
References:270
Candidate of physico-mathematical sciences (2003)
Speciality: 01.01.03 (Mathematical physics)
E-mail: , , ,

http://www.mathnet.ru/eng/person18521
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/670769

Publications in Math-Net.Ru
2014
1. R. Shterenberg, V. Sukhanov, “Riemann–Hilbert approach to the inverse problem for the Schrödinger operator on the half-line”, Algebra i Analiz, 26:6 (2014),  198–215  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:6 (2015), 1005–1017  isi  elib  scopus
2013
2. R. G. Shterenberg, V. V. Sukhanov, “Scattering for differential operators of order four on the half-line. I. Direct problem”, Algebra i Analiz, 25:2 (2013),  236–250  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 327–337  isi  scopus
2006
3. R. G. Shterenberg, “On homogenization of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum”, Zap. Nauchn. Sem. POMI, 336 (2006),  264–273  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:2 (2007), 3004–3009  scopus
2005
4. R. G. Shterenberg, “On the structure of the lower spectral edge for a magnetic Schrödinger operator with small magnetic potential”, Algebra i Analiz, 17:5 (2005),  232–243  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:5 (2006), 865–873
2004
5. R. G. Shterenberg, “An example of a periodic magnetic Schrödinger in operator with degenerate lower edge of the spectrum”, Algebra i Analiz, 16:2 (2004),  177–185  mathnet  zmath
2003
6. R. G. Shterenberg, “Absolute continuity of the spectrum of two-dimensional periodic Schrödinger operators with strongly subordinate magnetic potential”, Zap. Nauchn. Sem. POMI, 303 (2003),  279–320  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:4 (2005), 4087–4109
7. R. G. Shterenberg, “Schrödinger operator in a periodic waveguide on the plane and quasi-conformal mappings”, Zap. Nauchn. Sem. POMI, 295 (2003),  204–243  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 127:2 (2005), 1936–1956
2002
8. T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the spectrum of the magnetic Schrödinger operator with a metric in a two-dimensional periodic waveguide”, Algebra i Analiz, 14:2 (2002),  159–206  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:2 (2003), 305–343
9. M. M. Faddeev, R. G. Shterenberg, “On the Similarity of Some Differential Operators to Self-Adjoint Ones”, Mat. Zametki, 72:2 (2002),  292–302  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 261–270  isi  scopus
2001
10. T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the spectrum for the Schrödinger operator with potential supported by a periodic system of hypersurfaces”, Algebra i Analiz, 13:5 (2001),  197–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:5 (2002), 859–891
11. R. G. Shterenberg, “Absolute continuity of spectra of two-dimensional periodic Schrödinger operators with positive electric potentials”, Algebra i Analiz, 13:4 (2001),  196–228  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:4 (2002), 659–683
2000
12. M. Sh. Birman, T. A. Suslina, R. G. Shterenberg, “Absolute continuity of the two-dimensional Schrödinger operator with delta potential concentrated on a periodic system of curves”, Algebra i Analiz, 12:6 (2000),  140–177  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:6 (2001), 983–1012
13. R. G. Shterenberg, “Absolute continuity of a two-dimensional magnetic periodic Schrödinger operator with measure derivative like potential”, Zap. Nauchn. Sem. POMI, 271 (2000),  276–312  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:6 (2003), 2862–2882
14. M. M. Faddeev, R. G. Shterenberg, “On the similarity of some singular differential operators to selfadjoint ones”, Zap. Nauchn. Sem. POMI, 270 (2000),  336–349  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:2 (2003), 2279–2286

2001
15. M. Sh. Birman, T. A. Suslina, R. G. Shterenberg, “Letter to the editors”, Algebra i Analiz, 13:2 (2001),  240  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021